# SDR REXA2014022800250

- Difficulty date: February 28, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,393 hours, 18,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT SIGN FWD & AFT EMERGENCY LIGHT CAP COVERS MISSING.  R & R AFT EXIT SIGN WHITE LIGHT CAPS IAW AMM 33-20-00. OPS CHECKED GOOD.
